Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243293] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS, Some navigation rules for D-brane monodromy, Journal of Mathematical Physics, vol. 42 no. 12 (2001), pp. 5534-5552 [hep-th/0102198], [doi]
    (last updated on 2017/12/17)

    Abstract:
    We explore some aspects of monodromies of D-branes in the Kähler moduli space of Calabi-Yau compactifications. Here a D-brane is viewed as an object of the derived category of coherent sheaves. We compute all the interesting monodromies in some nontrivial examples and link our work to recent results and conjectures concerning helices and mutations. We note some particular properties of the 0-brane. © 2001 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320